Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 951912, 17 pages
http://dx.doi.org/10.1155/2012/951912
Research Article

Quadruple Fixed Point Theorems under Nonlinear Contractive Conditions in Partially Ordered Metric Spaces

1Department of Mathematics, Atılım University, 06836 İncek, Turkey
2Department of Mathematics, The Hashemite University, Zarqa 13115, Jordan

Received 17 March 2012; Accepted 7 May 2012

Academic Editor: Debasish Roy

Copyright © 2012 Erdal Karapınar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis, vol. 74, no. 15, pp. 4889–4897, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. V. Lakshmikantham and L. \'Cirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Abbas, H. Aydi, and E. Karapınar, “Tripled fixed points of multivalued nonlinear contraction mappings in partially ordered metric spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 812690, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Abbas, M. Ali Khan, and S. Radenović, “Common coupled fixed point theorems in cone metric spaces for ϕ-compatible mappings,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 195–202, 2010. View at Publisher · View at Google Scholar
  6. M. Abbas, A. R. Khan, and T. Nazir, “Coupled common fixed point results in two generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6328–6336, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. Aydi, B. Damjanović, B. Samet, and W. Shatanawi, “Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2443–2450, 2011. View at Publisher · View at Google Scholar
  8. H. Aydi, E. Karapınar, and W. Shatanawi, “Coupled fixed point results for (ψ,φ)-weakly contractive condition in ordered partial metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4449–4460, 2011. View at Publisher · View at Google Scholar
  9. B. S. Choudhury and P. Maity, “Coupled fixed point results in generalized metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 73–79, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. Karapınar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3656–3668, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. N. V. Luong and N. X. Thuan, “Coupled fixed points in partially ordered metric spaces and application,” Nonlinear Analysis, vol. 74, no. 3, pp. 983–992, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. K. Nashine and W. Shatanawi, “Coupled common fixed point theorems for a pair of commuting mappings in partially ordered complete metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1984–1993, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. F. Sabetghadam, H. P. Masiha, and A. H. Sanatpour, “Some coupled fixed point theorems in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 125426, 8 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  14. B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis, vol. 72, no. 12, pp. 4508–4517, 2010. View at Publisher · View at Google Scholar
  15. B. Samet and C. Vetro, “Coupled fixed point, F-invariant set and fixed point of N-order,” Annals of Functional Analysis, vol. 1, no. 2, pp. 46–56, 2010. View at Google Scholar
  16. B. Samet and H. Yazidi, “Coupled fixed point theorems in partially ordered ε-chainable metric spaces,” TJMCS, vol. 1, no. 30, pp. 142–151, 2010. View at Google Scholar
  17. S. Sedghi, I. Altun, and N. Shobe, “Coupled fixed point theorems for contractions in fuzzy metric spaces,” Nonlinear Analysis, vol. 72, no. 3-4, pp. 1298–1304, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 680–687, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. W. Shatanawi, “Some common coupled fixed point results in cone metric spaces,” International Journal of Mathematical Analysis, vol. 4, no. 45–48, pp. 2381–2388, 2010. View at Google Scholar · View at Zentralblatt MATH
  20. W. Shatanawi, “Partially ordered cone metric spaces and coupled fixed point results,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2508–2515, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. W. Shatanawi, “Fixed point theorems for nonlinear weakly C-contractive mappings in metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2816–2826, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Z. Golubović, Z. Kadelburg, and S. Radenović, “Coupled coincidence points of mappings in ordered partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 192581, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  23. D. Dorić, Z. Kadelburg, and S. Radenović, “Coupled fixed point results for mappings without mixed monotone property,” Applied Mathematics Letters. In press. View at Publisher · View at Google Scholar
  24. H. K. Nashine, Z. Kadelburg, and S. Radenović, “Coupled common fixed point theorems for w*-compatible mappings in ordered cone metric spaces,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5422–5432, 2012. View at Publisher · View at Google Scholar
  25. Z. Kadelburg and S. Radenović, “Coupled fixed point results under TVS-cone metric and W-cone-distance,” Advence Fixed Point Theory, vol. 2, no. 1, pp. 29–46, 2012. View at Google Scholar
  26. Y. J. Cho, Z. Kadelburg, R. Saadati, and W. Shatanawi, “Coupled fixed point theorems under weak contractions,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 184534, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  27. W. Long, B. E. Rhoades, and M. Rajović, “Coupled coincidence points for two mappings in metric spaces and cone metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 12, 2012. View at Google Scholar
  28. Z. M. Fadail and A. G. B. Ahmad, “Coupled Fixed point theorems of single-valued mappings for c-distanse in cone metric spaces,” Journal of Applied Mathematics. In press.
  29. Z. M. Fadail, A. G. B. Ahmad, and Z. Golubović, “Fixed point theorems of single-valued mapping for c-distance in cone metric space,” Abstract and Applied Analysis. In press.
  30. W. Sintunavarat, Y. Je, and P. Kumam, “Coupled Fixed point theorem for weak contraction mapping under F-invariant set,” Abstract and Applied Analysis, vol. 2012, Article ID 324874, 15 pages, 2012. View at Publisher · View at Google Scholar
  31. A. Razani, H. H. Zadeh, and A. Jabbari, “Coupled fixed point theorems in partially ordered metric spaces which endowed with vector-valued metrics,” Australian Journal of Basic and Applied Sciences, vol. 6, no. 2, pp. 124–129, 2012. View at Google Scholar · View at Scopus
  32. M. Abbas, “Wutiphol sintunavarat, and poom kumam, coupled fixed of generalized contractive mapping on partially ordered G-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 31, 2012. View at Google Scholar
  33. E. Karapınar, “Quartet fixed point for nonlinear contraction,” http://arxiv.org/abs/1106.5472.
  34. E. Karapınar and N. V. Luong, “Quadruple fixed point theorems for nonlinear contractions,” Computers and Mathematics with Applications. In press. View at Publisher · View at Google Scholar
  35. E. Karapınar and V. Berinde, “Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Banach Journal of Mathematical Analysis, vol. 6, no. 1, pp. 74–89, 2012. View at Google Scholar
  36. E. Karapınar, “Quadruple fixed point theorems for weak ϕ-contractions,” ISRN Mathematical Analysis, vol. 2011, Article ID 989423, 15 pages, 2011. View at Publisher · View at Google Scholar
  37. E. Karapınar, H. Aydi, and I. S. Yüce, “Quadruple fixed point theorems in partially ordered metric spaces depending on another function,” ISRN Mathematical Analysis. In press.
  38. E. Karapınar, “A new quartet fixed point theorem for nonlinear contractions,” JP Journal of Fixed Point Theory and Applications, vol. 6, no. 2, pp. 119–135, 2011. View at Google Scholar
  39. Z. Mustafa, H. Aydi, and E. Karapınar, “Mixed g-monotone property and quadruple fixed point theorems in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 71, 2012. View at Google Scholar
  40. J. Matkowski, “Fixed point theorems for mappings with a contractive iterate at a point,” Proceedings of the American Mathematical Society, vol. 62, no. 2, pp. 344–348, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH